We investigate the existence and multiplicity of nondecreasing positive solutions for a fractional pantograph equation via fixed point theorems. To prove the multiplicity of solutions we use a fixed point theorem due to Leggett-Williams. We give some examples to exemplify our main results.
Digital Object Identifier (DOI)
Jalilian, Yaghoub and Aravandi, Afrasiab
"On the existence and Multiplicity of Nondecreasing Positive Solutions for Fractional Pantograph Type Equations,"
Progress in Fractional Differentiation & Applications: Vol. 2
, Article 7.
Available at: https://dc.naturalspublishing.com/pfda/vol2/iss1/7